# SDR AALA202503030748

- Difficulty date: February 21, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 92,946 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71700102
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2R EXTERIOR EMERGENCY LIGHT FAILED 15 MINUTE TEST. MAINTENANCE REPLACED POWER SUPPLY NEAR 2R IAW AMM 33-51-06.
